# SDR SWAA2014050727755

- Difficulty date: April 10, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444167
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB UPPER CHORD CRACKED AT WBL 114, STRINGER 2.  REPAIRED CHORD IAW EO & EA.
